# SDR HEER20150504156

- Difficulty date: May 4, 2015
- Submitted: May 4, 2015
- Operation: General aviation
- Aircraft: N412PH
- Make and model: Bell 407
- Aircraft serial: 53862
- Aircraft time: 877 hours
- Engine: Allsn 250C47B
- Engine time: 877 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL120784
- Condition: Spalled
- Location: Nr 5
- Part time: 877 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 4-18-15 DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITS GROOVED AND SPALLING BALLS WITH PROBABLE OUTER RACE SPALLING AT SPLIT.  INSTALLED NEW NR 5 BEARING.  PART WILL BE SUBMITTED TO MFG FOR FURTHER EVALUATION.
